# SDR USAABB01115

- Difficulty date: October 28, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND AISLE EMERGENCY LIGHTING ON THE RIGHT SIDE, ROW 3 AND FORWARD, INOPERATIVE.  MAINTENANCE FOUND THE TRACK LIGHTING DISCONNECTED AT ROW 3 AND RECONNECTED SAME.  (M)
